# SDR CA111011014

- Difficulty date: October 7, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Aircraft time: 6,637 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Valve
- Part number: D2887350C
- Condition: Faulty
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) IN CLIMB NR 1 ENGINE OIL TEMP ROSE TO 117 DEGREES.  POWER LEVERS PULLED BACK 20 PERCENT, TEMPERATURE DECREASED TO 117 DEGREES AND REMAINED STILL UNTIL DESCENT.  TROUBLESHOOTING C/O IAW FIM AND BYPASS VALVE FOUND TO BE AT FAULT. BYPASS VALVE REPLACED AND SYS CONFIRMED TO FUNCTION PROPERLY.
